# SDR MWEA00356

- Difficulty date: April 21, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N810ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48072
- Aircraft time: 32,944 hours, 37,067 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: S29127271200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 24 LEFT IS CORRODED FROM STATION 1421 FORWARD TO STATION 1338 IN NUMEROUS LOCATIONS.  FABRICATED AND INSTALLED LONGERON.
